# SDR DALA2018052983653

- Difficulty date: May 26, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 76,566 hours, 17,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND THE EMERGENCY LIGHTS WERE INOPERATIVE AT 21AB - 31AB AND 21GF-31GF. BATTERY WAS WEAK AND REPLACED.
